Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diabetic, have changed medicines, suffering with recurrent severe hiccups even after treatment, advised baclofen. Suggestion?

Hello Doctor, My father is suffering with severe hiccups for past 3 weeks. We have taken to hospital and went through all the Test like ECG ,Blood, Urine test, ultrasound etc. After providing him with some IV antibiotics he was fine for almost a week. But the problem started again gradually and within 3 days it became severe as in the past. Some details : -He is a smoker who consume 4 cigar every day but he quit smoking almost for a month now -He is a diabetic patient for almost 30 years. -He recently changed the medicine for blood sugar and started taking Glycinorm 40 mg to control the blood sugar. -He was fine after taking the above mentioned medicine for a month and stopped taking the medicine for 4 days. Since then, the hiccups are started and slowly become worser. -After consultation with a doctor(MD), he advised to take baclofen to control the hiccups. But it didnt help him. Please advice with your suggestion.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Does u head discussed this problem with neurophysician
it can be centrally induced also
u should get an CT SCAN PLAIN +contrast if renal function test is normal)
SYP.XYLOCAINE VISCOUS1tsf thrice a day per oral
teb.lesuride 1tab threice a day per oral
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor